# SDR 99ZZZX74

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N52553
- Make and model: Cessna 172P
- Aircraft serial: 17274554
- Propeller: Mcauly 1C160DTM
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Propeller
- Part time: 9,141 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER WAS REMOVED FROM AIRCRAFT AND INSTALLED ON ANOTHER AIRCRAFT FOR FERRY FLIGHT.  WHEN PROPELLER WAS REMOVED FROM AIRCRAFT AFTER FERRY FLIGHT, CRACK WAS FOUND IN HUB.
